# SDR SIMA201200607

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 19,129 hours, 17,405 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 14006637411
- Condition: Failed
- Location: Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FOR FLIGHT 3935 THE CREW REPORTED THAT PRIOR TO TAKEOFF WHILE EXERCISING THE FLIGHT CONTROL THE AILERONS DID NOT MOVE SMOOTHLY BOTH RIGHT AND LEFT AILERONS INPUT AS WELL THE AILERONS DO NOT RETURN TO NEUTRAL POSITION SMOOTHLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED RT OUTBD CENTER AILERON CABLE AND TENSIONED IAW AMM 27-11-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
